Advertisement

Absolute Continuity of Measures corresponding to the Itô Processes and Processes of the Diffusion Type

  • Robert S. Liptser
  • Albert N. Shiryaev
Chapter
Part of the Applications of Mathematics book series (SMAP, volume 5)

Abstract

Let (Ω,F, P) be a complete probability space, let F = (F t ),t ≥ 0, be a nondecreasing family of sub-σ-algebras, and let W = (W t , F t ), t ≥ 0, be a Wiener process.

Keywords

Gaussian Process Wiener Process Diffusion Type Absolute Continuity Wiener Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

Notes and References. 1

  1. 34.
    Cameron, R.H. and Martin, W.T. (1945): Transformation of Wiener integrals under a general class of linear transformations. Trans. Am. Math. Soc., 58, 184 - 219MathSciNetMATHGoogle Scholar
  2. 35.
    Cameron, R.H. and Martin, W.T. (1949): Transformation of Wiener integrals by nonlinear transformation. Trans. Am. Math. Soc., 66, 253 - 83MathSciNetMATHCrossRefGoogle Scholar
  3. 43.
    Cramer, H. (1940): On the theory of stationary random process. Ann. Math., 41, 2, 215 - 30.MathSciNetCrossRefGoogle Scholar
  4. 57.
    Doob, J.L. (1954): Stochastic Processes. Wiley, New YorkMATHGoogle Scholar
  5. 66.
    Fujisaki, M., Kallianpur, G. and Kunita, H. (1972): Stochastic differential equations for the nonlinear filtering problem. Osaka J. Math., 9, 1, 19 - 40MathSciNetMATHGoogle Scholar
  6. 72.
    Gikhman, I.I. and Skorokhod, A.V. (1966): On densities of probability measures on function spaces. Usp. Mat. Nauk, 21, 83 - 152.MATHGoogle Scholar
  7. 91.
    Hitsuda, M. (1968): Representation of Gaussian processes equivalent to Wiener processes. Osaka J. Math., 5, 299-312Google Scholar

Notes and References.2

  1. 106.
    Jacod, J. and Shiryaev, A.N. (1987): Limit Theorems for Stochastic Processes. Springer-Verlag, Berlin Heidelberg New YorkMATHCrossRefGoogle Scholar
  2. 124.
    Kadota, T.T. (1970): Nonsingular detection and likelihood ratio for random signals in white Gaussian noise. IEEE Trans. Inf. Theory, IT-16, 291 - 8Google Scholar
  3. 125.
    Kadota, T.T. and Shepp L.A. (1970): Conditions for the absolute continuity between a certain pair of probability measures. Z. Wahrsch. Verw. Gebiete, 16, 3, 250 - 60MathSciNetMATHCrossRefGoogle Scholar
  4. 128.
    Kailath, T. (1968): An innovation approach to least-squares estimation, Parts I, II. IEEE Trans. Autom. Control, AC-13, 646 - 60.Google Scholar
  5. 130.
    Kailath, T. (1971): The structure of Radon-Nikodym derivatives with respect to Wiener and related measures. Ann. Math. Stat., 42, 1054 - 67MathSciNetMATHCrossRefGoogle Scholar
  6. 136.
    Kallianpur, G. and Striebel, C. (1968): Estimation of stochastic systems: arbitrary system process with additive noise observation errors. Ann. Math. Stat., 39, 785 - 801MathSciNetMATHCrossRefGoogle Scholar
  7. 114.
    Kabanov, Yu.M., Liptser, R.S. and Shiryaev, A.N. (1977): `Predictable criteria for absolute continuity and singularity of probability measures (the continuous time case). Soy. Math., Dokl., 18, 6, 1515-8Google Scholar
  8. 115.
    Kabanov, Yu.M., Liptser R.S. and Shiryaev, A.N. (1977): On the question of absolute continuity and singularity of probability measures. Math. USSR Sb., 33, 2, 203 - 21MATHCrossRefGoogle Scholar
  9. 116.
    Kabanov, Yu.M., Liptser, R.S. and Shiryaev, A.N. (1979): Absolute continuity and singularity of locally absolutely continuous probability distributions, I. Math. USSR Sb., 35, 5, 631 - 80MATHCrossRefGoogle Scholar
  10. 117.
    Kabanov, Yu.M., Liptser, R.S. and Shiryaev, A.N. (1980): Absolute continuity and singularity of locally absolutely continuous probability distributions, II. Math. USSR Sb., 36, 1, 31 - 58MATHCrossRefGoogle Scholar
  11. 187.
    Leonov, V.P. and Shiryaev, A.N. (1959): Methods for calculating semi-invariants. Teor. Veroyatn. Primen., 4, 2, 342 - 55Google Scholar
  12. 205.
    Liptser, R.S. and Shiryaev, A.N. (1968): Nonlinear filtering of diffusion type Markov processes. Tr. Mat. Inst. Steklova, 104, 135 - 80Google Scholar
  13. 212.
    Liptser, R.S. and Shiryaev, A.N. (1972): On absolute continuity of measures corresponding to diffusion type processes with respect to a Wiener measure. Izv. Akad. Nauk SSSR, Ser. Mat., 36, 4, 874 - 89Google Scholar
  14. 214.
    Liptser, R.S. and Shiryaev, A.N. (1989): Theory of Martingales. Kluwer, Dordrecht (Russian edition 1986 )MATHCrossRefGoogle Scholar
  15. 215.
    Liptser, R.S., Shiryaev, A.N. and Pukelsheim, F. (1982): Necessary and sufficient conditions for contiguity and entire asymptotic separation of probability measures. Russ. Math. Surv., 37, 6, 107 - 36MathSciNetMATHCrossRefGoogle Scholar
  16. 255.
    Prokhorov, Yu.V. (1956): Convergence of random processes and limit theorems of probability theory. Teor. Veroyatn. Primen., 1, 2, 177 - 238MATHGoogle Scholar
  17. 277.
    Shiryaev, A.N. (1960): Problems of spectral theory of higher moments, I. Teor. Veroyatn. Primen., 5, 3, 293 - 313Google Scholar
  18. 279.
    Shiryaev, A.N. (1966): Stochastic equations of nonlinear filtering of jump Markov processes. Probi. Peredachi Inf., 2, 3, 3 - 22Google Scholar
  19. 309.
    Wolfowitz, J. (1946): On sequential binomial estimation. Ann. Math. Stat., 17, 489 - 93MathSciNetMATHCrossRefGoogle Scholar
  20. 323.
    Yashin, A.I. (1985): Dynamics in survival analysis: conditional Gaussian property versus the Cameron-Martin formula. In: Statistics and Control of Stochastic Processes. N.V. Krylov et al. (eds), Translation series in Mathematics and Engineering, Optimization Software. Springer-Verlag, New York Berl in HeidelbergGoogle Scholar
  21. 327.
    Yershov, M.P. (1972): On representation of Itô processes. Teor. Veroyatn. Primen., 17, 1, 167 - 72Google Scholar
  22. 328.
    Yershov, M.P. (1972). On absolute continuity of measures corresponding to diffusion type processes. Teor. Veroyatn. Primen., 17, 1, 173 - 8.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Robert S. Liptser
    • 1
  • Albert N. Shiryaev
    • 2
  1. 1.Department of Electrical Engineering SystemsTel Aviv UniversityTel AvivIsrael
  2. 2.Steklov Mathematical InstituteRussian Academy of SciencesMoscowRussia

Personalised recommendations